MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, ARRIVA TMXMETER ONLY MG/DL
Medical Device Problem Codes Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.No defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-44: user has low battery.Note: manufacturer contacted customer in a follow-up call on 20-may-2020 to ensure that the customer's condition improved - able to establish contact with customer and stated he no longer has symptoms and condition has improved.
 
Event or Problem Description
Consumer reported complaint for low battery accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling weak.Medical attention is reported as a result.The customer stated that on (b)(6) 2020, he went to the emergency room because he was feeling weak and tired due to his diabetes.The emergency room performed urine test the result was over 500 and also performed blood test result was 355 mg/dl.Customer was treated with insulin and was released after 4 hours in the emergency room.Customer was prescribed glipizide and to follow up with his doctor.Customer will have an appointment (b)(6) 2020 the product storage location is undisclosed.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 07/30/2021 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10159447
Report Number1000113657-2020-00403
Device Sequence Number3867378
Product Code NBW
UDI-Device Identifier00021292007041
UDI-Public(01)00021292007041
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model NumberMETER, ARRIVA TMXMETER ONLY MG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW4037S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2020
Distributor Facility Aware Date05/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;